E. ZERRIK, and M. OUZAHRA, (2011) An unbounded stabilization problem for distributed linear systems. Journal of Mathematical Sciences Volume 177, Number 3 (2011), 500-513..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Mathématiques pour l'Analyse et Contrôle des Systèmes
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/674

Actions (login required)

View Item View Item